# SDR DALA2023062205075

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 75,491 hours, 29,639 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 0698 - PRES/DE - AT FL340 HAD DUAL BLEED TRIP AND SUBSEQUENT PRESSURIZATION ISSUES. PERFORMED EMERGENCY DESCENT. CORRECTIVE ACTION: T/S PERFORMED NO GO ODI PREVENTION. R/R TEMP SENSOR, R/R LT PRSOV, REPLACED FAN AIR TEMP SNSR ON LT & RT SIDE, R/R 10TH SEAL AND COUPLING ON 10TH STAGE CK VLV. C/W PNEUMATIC SYSTEM ENG RUN DATA W/C, ALL CKS OK.
